Journal of Didactic Mathematics

Journal titleJournal of Didactic Mathematics
AbbreviationJ. Didact. Math.
InitialsJDM
Frequency3 issues per year
DOIPrefix 10.34007 by Crossref
ISSN2721-5601 (Online)
Editor-in-chiefMuhammad Daut Siagian
PublisherMahesa Research Center
CitationGoogle Scholar | GARUDA| SINTA








Journal of Didactic Mathematics is published three times a year, in April, August and December. This journal is providing a platform that welcomes and acknowledges high quality empirical original research papers about mathematics education, mathematical didactic, mathematics learning, and school mathematics written by researchers, academicians, professionals, and practitioners. 

Journal of Didactic Mathematics with ISSN 2721-5601 (Online) has been accredited by the Indonesian Minister of Education, Culture, Research, and Technology decision Number 204/E/KPT/2022 which is valid for five years since enacted on October 3, 2022.


Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 4, No 3 (2023): December

Table of Contents

Articles

Asri Ode Samura, Muhammad Daut Siagian
Abstract views: 30 | PDF views: 19
PDF
153-167
Aditya Prihandhika, Ade Evi Fatimah, Tatang Sujata
Abstract views: 38 | PDF views: 19
PDF
168-179
Jenri Hamonangan Saragih, Dedy Juliandri Panjaitan
Abstract views: 55 | PDF views: 33
PDF
180-188
Marzuki Ahmad, Rohani Rohani
Abstract views: 31 | PDF views: 21
PDF
189-199
Muhamad Galang Isnawan, Sudirman Sudirman, I Ketut Sukarma, Fitry Wahyuni, Naif Mastoor Alsulami
Abstract views: 53 | PDF views: 21
PDF
200-213
Rizki Rahmadani, Nurdalilah Nurdalilah
Abstract views: 3 | PDF views: 2
PDF
214-224